IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev PRMU Conf / Next PRMU Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Pattern Recognition and Media Understanding (PRMU) [schedule] [select]
Chair Norihiro Hagita
Vice Chair Yuichi Nakamura
Secretary Eisaku Maeda, Yoichi Sato
Assistant Yoshito Mekada

Conference Date Thu, Jan 20, 2005 09:30 - 18:00
Fri, Jan 21, 2005 09:00 - 17:45
Topics  
Conference Place  
Contact
Person
075-753-9062

Thu, Jan 20 AM 
09:30 - 10:30
(1) 09:30-10:00 The Development of MR-based Desktop Collaboration System Yusuke Teramae, Yoshihiro Ban, Kuniaki Uehara (Kobe Univ.)
(2) 10:00-10:30 Hand written pattern input and display system utilizing a projector and two cameras Hitoshi Ban, Hideo Saito (Keio Univ.)
  10:30-11:00 Break ( 30 min. )
Thu, Jan 20 AM 
11:00 - 12:30
(3) 11:00-11:30 Human Body Shape from a Single Camera View Based on Pose Examples Hiroyuki Kobayashi, Atsushi Harada, Masanobu Yamamoto (Niigata Univ.)
(4) 11:30-12:00 Camera Position and Posture Estimation from Image Sequence Using Feature Landmark Database Motoko Oe, Tomokazu Sato, Naokazu Yokoya (NAIST)
(5) 12:00-12:30 3D Personal Position Acquisition Method for Wearable AR System Using Independent Position Tracking Unit and 2D Visual Markers Kiyotaka Kobayashi, Yoshihiro Ban, Kuniaki Uehara (Kobe Univ.)
  12:30-14:00 Lunch Break ( 90 min. )
Thu, Jan 20 PM 
15:15 - 16:45
(6) 15:15-15:45 Adaptive Projecting onto Dynamic Scene using Embedded Pattern Hirobumi Nagai, Yasuhiro Mukaigawa, Yuichi Ohta (Univ. of Tsukuba)
(7) 15:45-16:15 Outdoor augmented reality system using RTK-GPS and inertial navigation system Masayuki Kanbara, Naokazu Yokoya (NAIST)
(8) 16:15-16:45 Edge preserving filter of images for improving segmentation quality of thermo-key Toshihiro Tsukamoto, Yoshiaki Nishigai, Takeshi Naemura (The University of Tokyo)
  16:45-17:00 Break ( 15 min. )
Thu, Jan 20 PM 
17:00 - 18:00
(9) 17:00-18:00 [Special Talk]
mitei
Yoshiaki Shirai (Osaka Univ.)
Fri, Jan 21 AM 
09:00 - 10:30
(10) 09:00-09:30 An Extended Range Perturbed Correlation Method and Experimental Evaluation
-- An Improved Correlation Method for Character Recognition --
Koji Kitamura, Marie Nikaido, Yumi Nakashima, Michio Yasuda (Meisei Univ.)
(11) 09:30-10:00 A Proposal for Pseudo 3-Dimensional and Directional Feature Extraction Method
-- An Improved Correlation Method for Character Recognition --
Marie Nikaido, Koji Kitamura, Yumi Nakashima, Michio Yasuda (Meisei Univ.)
(12) 10:00-10:30 A new texture descriptor using steerable filters Isao Kondo (NTT DATA), Andrea Kutics (Tokyo University of Tech.), Hiroyuki Tanaka, Hitoshi Sakano (NTT DATA)
  10:30-10:40 Break ( 10 min. )
Fri, Jan 21 AM 
10:40 - 12:10
(13) 10:40-11:10 Retrieval of landscape pictures using user-drawn sketch and semantic icons Takahiro Hayashi, Atsushi Ishikawa, Rikio Onai (UEC)
(14) 11:10-11:40 Extracting Movie Effects based on Camera Work Detection and Classification Ryoji Matsui, Atsuo Yoshitaka, Tsukasa Hirashima (Hiroshima Univ.)
(15) 11:40-12:10 An Improvement of a Tooth Contour Extraction Method and a Tooth Contour Database Design Based on WEB Applications Tie Su, Nobuo Funabiki, Etsuo Kishimoto (Okayama Univ.)
  12:10-13:00 Lunch Break ( 50 min. )
Fri, Jan 21 PM 
13:00 - 14:00
(16) 13:00-14:00 [Fellow Memorial Lecture]
Pattern Recognition and Understanding as Media Technology
Yuichi Ohta (Tsukuba Univ.)
  14:00-14:30 Break ( 30 min. )
Fri, Jan 21 PM 
14:30 - 16:00
(17) 14:30-15:00 A License Plate Recognition Algorithm Cross Count and Template Matching Methods Yosuke Shinohara, Nobuo Funabiki, Jun Kawashima (Okayama Univ.), Junichi Takeuchi, Masayuki Ishizaki (Ba-z Co.)
(18) 15:00-15:30 Analysis of Visual Impression Using SVM for Automatic Image Classification Masahiro Tada, Toshikazu Kato (Chuo Univ.)
(19) 15:30-16:00 Subspace Method for Text Retrieval without segmentation in Historical Document Images Kengo Terasawa, Takeshi Nagasaki, Toshio Kawashima (FUN)
Fri, Jan 21 PM 
14:30 - 16:00
(20) 14:30-15:00 A Study on the S/N improvement of CCD Camera by Time Delay and Integration Method Taketomo Tokuda, Fumiho Takahashi, Riichi Nagura (KAIT)
(21) 15:00-15:30 Investigation of the Extraction Accuracy of 3-Dimensional Image Information using the Multi-directional Imaging with the Additive Noise Hirofumi Ymaguchi, Shigeyuki Terachi, Fumiho Takahashi, Riichi Nagura (KAIT)
(22) 15:30-16:00 A Preprint Dropout for Form Images based on Line-elimination and Image-subtraction Yoshihiro Shima (Meisei Univ.)
  16:00-16:15 Break ( 15 min. )
Fri, Jan 21 PM 
16:15 - 17:45
(23) 16:15-16:45 Research of automatic scene analysis for soccer broadcast images Taiki Yamamoto, Daisuke Shimizu, Mutsumi Watanabe (Kagoshima Univ.)
(24) 16:45-17:15 Pose Estimation of Human Upper Body Using Multi-joint CG Model and Depth Images Kimio Hirao, Atsushi Nakazawa, Kiyoshi Kiyokawa, Haruo Takemura (Osaka Univ.)
(25) 17:15-17:45 Generation of high-resolusion video using morphing Toru Matsunobu, Hajime Nagahara, Yoshio Iwai, Masahiko Yachida (Osaka Univ.), Hiroyuki Tanaka (Eizoh)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
PRMU Technical Committee on Pattern Recognition and Media Understanding (PRMU)   [Latest Schedule]
Contact Address  


Last modified: 2004-11-22 12:11:06


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to PRMU Schedule Page]   /  
 
 Go Top  Go Back   Prev PRMU Conf / Next PRMU Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan